# SDR REXA2016112002254

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 20,360 hours, 13,094 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DOOR ON FO'S SIDE BROKE OFF.  SWAPED FO'S MASK STOWAGE BOX WITH OBSERVERS IAW AMM 35-11-15.
